| Model Number |
DVFC3D4 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an interrogation report from the implantable cardioverter defibrillator (icd) indicated that there were possible inappropriate pacing spikes.The icd was remains in use.No patient complications have been reported as a result of this event.